Wardell, D. G. (1997), “Small-sample interval estimation of bernoulli and poisson parameters,” the american statistician, 51, 321-325: Comment by berger and coutant, and reply

Roger L. Berger, Basil W. Coutant

Research output: Contribution to journalLetterpeer-review

1 Scopus citations
Original languageEnglish (US)
Number of pages1
JournalAmerican Statistician
Issue number1
StatePublished - Feb 2001

ASJC Scopus subject areas

  • Statistics and Probability
  • General Mathematics
  • Statistics, Probability and Uncertainty

Cite this